Quadratic differentials and foliations

John Hubbard Department of Mathematics, Cornell University Howard Masur Department of Mathematics, University of Illinois at Chicago Circle

TBD mathscidoc:1701.331547

Acta Mathematica, 142, (1), 221-274, 1978.7
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:48 uploaded by actaadmin ] [ 234 downloads ] [ 0 comments ]
@inproceedings{john1978quadratic,
  title={Quadratic differentials and foliations},
  author={John Hubbard, and Howard Masur},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248674400256},
  booktitle={Acta Mathematica},
  volume={142},
  number={1},
  pages={221-274},
  year={1978},
}
John Hubbard, and Howard Masur. Quadratic differentials and foliations. 1978. Vol. 142. In Acta Mathematica. pp.221-274. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203248674400256.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved